MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint that the autopulse platform (sn (b)(6)) displayed a "system error, out of service, revert to manual cpr" message was confirmed during the functional testing and the archive data review.The possible root cause of the system error could be a communication issue that caused a latch-up on the processor board.The archive data review indicated system error 132 (internal watchdog timeout), confirming the reported complaint.The autopulse platform failed functional testing due to system error, out of service, revert to manual cpr" displayed upon powering on, confirming the reported complaint.The ap vision software was used to clear the system error.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and one similar complaint was found for the autopulse platform with the same sn (b)(6).(b)(4) was reported on (b)(6) 2025.The ap vision software was used to clear the system error.
 
Event or Problem Description
The autopulse platform (sn (b)(6)) was deployed for resuscitation.Upon powering on, the autopulse platform displayed a "system error, out of service, revert to manual cpr" message.No consequences or impact on the patient.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key23518604
Report Number3010617000-2025-00766
Device Sequence Number9613169
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryLG
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown